Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Noticed foul smell from penis. Feeling tightness. Solution?

User rating for this question
Answered by

Practicing since : 2003
Answered : 2189 Questions
I am married man aged 34 yrs. We are having one daughter. 4-5 months ago I was doing handpractice. After finishing that I observed from next day that my penis is not so tight as it used to be either in normal position or erection. Then thereafter I felt some foul smell in my that area. This smell persisted for 5-7 days. Though erection was there but after assuming or watching some thing.

I noticed that sex desire was not so much in me for last 4-5 months. Now today after 5 months when we tried intercourse, I couldn't through as felt some sort of lack of tightness.

I hope you understood my problem and will find solution to this.
Posted Sat, 1 Jun 2013 in Sexual Problems
Answered by Dr. Jonas Sundarakumar 8 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

I will certainly advise you on a remedy for your problem. But before that, I would like to have the following clarifications:
- Has this problem occured before, that is erection problem after hand practice?
- Do you do hand practice often?
- When you had the foul smell, did you also have any burning sensation while passing urine or any discharge from the penis?
Are you under any mental stress or pressure due to any other reason, like work tension, family problem, financial problem, etc.?

Wish you all the best.
Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
Follow-up: Noticed foul smell from penis. Feeling tightness. Solution? 45 minutes later
So far stress or like thing are concerned nothing as such is there.

I think that problem occured after that day when I did hand practice. Actually I do hand practice not by hand but with the support of bed lying reverse on bed and rub. No I dont do hand practice often. Its once or twice in a month

No discharge I observed while passing urine, but somewhat mild burning sensation was there if I remember.

Please advise the further course.
Answered by Dr. Jonas Sundarakumar 10 hours later
Hello again and thanks for the clarifications.

From the description of your symptoms it is possible that you could have had a mild genito-sometimes such kind of brief setbacks can lead to a decrease in sexual desire and subsequent erectile dysfunction.

Anyway, since you are now having difficulty with erection and are unable to perform satisfactory sexual intercourse, I would suggest that you try medication for a short period, till you regain your sexual desire and function. There are good medicines which will improve the blood flow to the penis and improve the quality of erection. You can try Tadalafil (Megalis) tablets; the starting dose is 10mg and can be increased to 20mg, if necessary. The tablet can be taken as and when required and has to be taken about one hour prior to intended sexual activity.

You can also take a multivitamin plus zinc supplement, such as Zincovit tablet on a daily basis for some time. Eat a healthy and nutritious diet and drink plenty of water. Certain foods like almonds, walnuts, cashews, olives, pumpkin seeds, broad beans, soya, cheese, etc. can improve overall sexual functioning.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor